On medial filters of BE-algebras

Rezaei, A., Radfar, A. and Pourabdollah, A. ORCID: 0000-0001-7737-1393, 2020. On medial filters of BE-algebras. Algebraic Structures and Their Applications, 7 (1), pp. 127-141. ISSN 2382-9761

[img]
Preview
Text
1311949_Pourabdollah.pdf - Published version

Download (283kB) | Preview

Abstract

In this paper, the notion of a medial filter in a BE-algebra is defined, and the theory of filters in BE-algebras is developed. These filters are very important for the study of congruence relations in BE-algebras. Moreover, the relationships between implicative filters,  medial filters and  normal filters are investigated.

Item Type: Journal article
Publication Title: Algebraic Structures and Their Applications
Creators: Rezaei, A., Radfar, A. and Pourabdollah, A.
Publisher: Yazd University
Date: 2020
Volume: 7
Number: 1
ISSN: 2382-9761
Identifiers:
NumberType
10.29252/as.2020.1736DOI
1311949Other
Rights: © 2020 Yazd University.
Divisions: Schools > School of Science and Technology
Depositing User: Linda Sullivan
Date Added: 27 Mar 2020 09:15
Last Modified: 27 Mar 2020 09:15
Related URLs:
URI: http://irep.ntu.ac.uk/id/eprint/39498

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year